MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CIRCUMCISION TRAY

MEDLINE INDUSTRIES LP; CIRCUMCISION TRAY
Catalog Number CIT7230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that on 10/25/2023, "the procedure was a circumcision procedure, so the product left frayed fragments of gauze all over the circumcision site.Some fragments were able to be removed, but not all".It was reported by the customer "no serious injury occurred during the circumcision procedure".A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"frayed fragments of gauze all over the circumcision site.".

Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18181620
Report Number1417592-2023-00457
Device Sequence Number15382915
Product Code OHG
UDI-Device Identifier10193489439403
UDI-Public10193489439403
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCIT7230
Device Lot Number23AMF187
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown